Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: B. Schoeneberg
Title: Elliptic modular functions
Additional book information: Springer-Verlag, New York, Heidelberg and Berlin, 1974, 229+viii pp.

Review Information:

Reviewer: Marvin I. Knopp
Journal: Bull. Amer. Math. Soc. 82 (1976), 218-227
DOI: https://doi.org/10.1090/S0002-9904-1976-13993-6